# SDR 0601866740

- Difficulty date: August 17, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 71,992 hours, 15,572 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Housing
- Condition: Cracked
- Location: Edp
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, GEAR RETRACTION NR 1 HYDRAULIC SYSTEM FAILED.  CREW RETURNED AND LANDED AIRCRAFT IN HKG WITHOUT INCIDENT.  YELLOW EMERGENCY WAS DECLARED.  MAINTENANCE FOUND LT AILERON POWER CONTROL UNIT (PCU) FILTER HOUSING CRACKED.  MAINTENANCE REMOVED AND REPLACED HOUSING, FILTER, AND ENGINE DRIVEN PUMP (EDP).  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
